BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Back to Search Results |
| Model Number |
24703 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon detachment occurred.A 3.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for use.However, during the procedure, the proximal of the balloon was separated from the shaft.No patient complications were reported.